# SDR DALA1208820668

- Difficulty date: January 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE DENTS OF FUSELAGE STA 620-640 BETWEEN STR 14L AND 16L AND CREASE ON SHEAR TIE BS 620 ABOVE STR 16L.  FOUND TWO DENT OUT OF LIMITS IAW B757 SRM 53-00-01 ALLOWABLE DAMAGE PG 104 FIG 101 DET 3.  HFEC INSPECTION IAW NDTM 51-00-19 PT6 NO CRACKS NOTED IN FIVE DENTS.  COMPLIED WITH PR/I 498881-14 REV 4,  PREPPED AND PAINTED FUSELAGE REPAIR AREA IAW B757 AMM 51-21-10-377-003.  ACCOMPLISHED ER/A 498881-14 REV A.
